MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07K65-34
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information for section a patient identifier and age/gender: patient 1 (15-year-old female) with sid (b)(6).Patient 2 sid, age, gender not provided.
 
Event or Problem Description
The customer reported falsely elevated architect free t4 results generated by the architect i2000sr processing module for two patients.Upon repeat testing, lower results were obtained.The following data was provided: patient 1 (15-year-old female): sid (b)(6): initial architect free t4 result = >5.0 ng/dl repeat result = 1.24 ng/dl.Patient 2: initial architect free t4 result = 2.40 ng/dl repeat result = 0.85 ng/dl.Per the architect free t4 package insert, the normal range is 0.70 ng/dl to 1.48 ng/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A complaint investigation was conducted for the architect free t4 reagent lot 70403ud03.A review of tracking and trending did identify an increase in complaints for list number 07k65, however, no trends were identified for lot 70403ud03.Device history review did not identify issues associated with the customer¿s observation.The overall performance of architect free t4 reagent was reviewed using worldwide field data.The median population result for the complaint lot is within established limits, indicating that the lot is performing acceptably in the field.Labeling was reviewed which adequately addresses the current issue.Based on our investigation, no systemic issue or deficiency was identified with the architect free t4 reagent lot 70403ud03.
 
Event or Problem Description

Brand Name
ARCHITECT FREE T4
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23583872
Report Number3005094123-2025-00582
Device Sequence Number9398800
Product Code CEC
UDI-Device Identifier00380740119805
UDI-Public(01)00380740119805(17)251118(10)70403UD00
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2025
Device Catalogue Number07K65-34
Device Lot Number70403UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2SR REFURB-BRAZIL, 03M74-56, (B)(6); ARC I2SR REFURB-BRAZIL, 03M74-56, (B)(6)
Patient SexUnknown